# SDR WX0A2014122972322

- Difficulty date: December 15, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 50,487 hours, 24,477 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5930566117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CRACKED AT FS 1243 RBL 22.  REMOVED DAMAGED SECTION OF SEAT TRACK.  INSTALLED REPAIR PARTS IAW SRM 53-05 FIG 4A.
